# SDR DALA14020500675

- Difficulty date: March 17, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 71,194 hours, 32,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1162-1168
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 1162-1168 BETWEEN STRINGERS 9 - 10R.  REPAIRED IAW ER/A 524227-14, REV ORIG AND ER/A 524269-14.
